# SDR QR9R2025051300001

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9337
- Aircraft time: 4,648 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: B670M7021101
- Part serial: 544
- Condition: Ratcheting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OPERATIONAL CHECK REVEALED THE BELLCRANK BEARING HAD EXCESSIVE RATCHETING. PART WAS RECEIVED NEW FROM SUPPLY.
